# SDR CALA2025103110766

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 77,418 hours, 29,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT MOUNTING BRACKET BROKEN.   REMOVED AND REPLACED R1 DOOR SLIDE AFT MOUNTING BRACKET PER SRM 51-40-02.
